For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 3, 2019, Pages 1083-1101                                                                DOI:10.11948/2156-907X.20180287
On the $F$-expanding of Homoclinic classes
Wanlou Wu,Bo Li
Keywords:Homoclinic classes, Thin trapped, Periodic points, Uniformly expanding
Abstract:
      We establish a closing property for thin trapped (see Definition 1.2) homoclinic classes. Taking advantage of this property, we prove that if a homoclinic class $H(f, p)$ admits a dominated splitting $T_{H(f, p)}M=E\oplus_
PDF      Download reader